Show simple item record

AuthorAzad, H.
AuthorBiswas, I.
AuthorGhanam, R.
AuthorMustafa, M.T.
Available date2015-12-29T12:54:35Z
Publication Date2015-11
Publication NameJournal of Geometry and Physics
Identifierhttp://dx.doi.org/10.1016/j.geomphys.2015.07.007
CitationAzad H., Biswas I., Ghanam R., Mustafa M.T., On computing joint invariants of vector fields, (2015) Journal of Geometry and Physics, 97, pp. 69-76
ISSN0393-0440
URIhttp://hdl.handle.net/10576/4006
AbstractA constructive version of the Frobenius integrability theorem-that can be programmed effectively-is given. This is used in computing invariants of groups of low ranks and recover examples from a recent paper of Boyko etal. (2009).
Languageen
PublisherElsevier
SubjectCasimir invariants
SubjectJoint invariants
SubjectSymmetry method
TitleOn computing joint invariants of vector fields
TypeArticle
Pagination69-76
Volume Number97


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record